# SDR AALA20120222003

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- Aircraft time: 70,789 hours, 25,446 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Tripped
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEADING EDGE SLAT DISAGREE EICAS MESSAGE.  ACCOMPLISHED QRH.  FLIGHT RETURNED DEN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER 8 SLAT OUTBOARD ACTUATOR INDICATOR POPPED.  REPLACED NUMBER 8 SLAT OUTBOARD ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
